# SDR REXA2025052900616

- Difficulty date: May 7, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: CC670391513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION / CHAFE DAMAGE AT ALL SETTLEMENT AREA OF HYDRAULIC LOWER ACCESS PANEL 195AB SETTLEMENT (STRAP) AREA OF HYDRAULIC LOWER ACCESS PANEL 195AB WAS REPAIRED PER EA CRJ953-19313 REV IR AND WAS REPLACED PER CRJ900 SRM 51-42-10-001-001-A01
